MathSciNet Relay Station
MathSciNet bibliographic data
MR1420585 (98g:47027) 47B38 (30D55 47A15 47A65)
Montes-Rodríguez, Alfonso Banach spaces of hypercyclic vectors. Michigan Math. J. 43 (1996), no. 3, 419–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement